# SDR ASAA2016051616760

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,105 hours, 10,447 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN LIGHT ILLUMINATED WITH PRESSURIZATION MODE SELECTOR IN AUTO POSITION.  ACFT GROUNDED.  PERFORMED BITE CHECK, BITE CHECK GOOD. PERFORMED SYS GROUND TEST AND MANUAL MODE TEST, OPS TEST NORMAL, REF AMM 21-31-00.
